U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Side effects of quitting lexapro cold turkey

A 21-year-old female asked:
Dr. John Goldman
Rheumatology 55 years experience
Yes: Is is a discontinuation syndrome. Fortunately you were on a low dose but you had it for 5 months. You are experiencing withdrawal symptoms due to y... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 48-year-old male asked:
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Where's the Dr?: It sounds like you may be lucky and are doing okay if you have no w/drawal symptoms, but you are right to think that tapering is usually a good idea. ... Read More
A 24-year-old female asked:
Dr. Oleksandr Osipchuk
Specializes in Psychiatry
Generally not : Lexapro (escitalopram) generally does not produce withdraw symptoms. However, as with everything in medicine, you can expect unexpected. Therefore I w... Read More
A 41-year-old member asked:
Dr. Anthony Vertino
Clinical Psychology 23 years experience
Yes: It takes roughly 2 to 6 weeks for anti-depressant medication to take full effect. Until then, you are most likely on a starting dose and stopping the... Read More
A 42-year-old member asked:
Dr. Sara Buckley
Clinical Psychology 18 years experience
Withdrawal syndrome: Even though Lexapro (escitalopram) and other ssri's are not addictive, some people experience withdrawal symptoms when stopping cold turkey. Always be... Read More
A 33-year-old female asked:
Dr. Lynne Weixel
Clinical Psychology 36 years experience
Half-life = 24-25hrs: So, after a day off, you'd have 5mg, the 2nd day, you'd have 2.5mg, 3rd, 1.25 and so on - that's very low - so you should be free of the nasty side ef... Read More
A female asked:
Dr. Jane Kang
Psychiatry 21 years experience
You're in withdrawal: It's bad for you because you have been on it for so long. It won't hurt you, but I can imagine it's very uncomfortable. If you have some Lexapro (esci... Read More
A 39-year-old female asked:
Dr. Thomas Mcgowan
Specializes in Family Medicine
Transition: Everyone responds differently to going off ssris, and some people are fine with one and not with another. Both of the meds you are talking about sele... Read More
A 24-year-old male asked:
Dr. Vahe Yetimyan
General Practice 51 years experience
Lexapro (escitalopram) withdrawal.: You need to be tapered off . Get in touch with the person who prescribed the medication as soon as possible and you wiil be taken care of because they... Read More
A 36-year-old male asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
ED: may be a side effect or related to your anxiety/depression. I suggest a full male hormonal workup to include free and total testosterone levels and t... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership